# SDR AALA20160803004

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 2,033 hours, 206 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66572201
- Condition: Failed
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AT GATE PRIOR TO DEPARTURE FLIGHT ATTENDANT PARTIALLY OPENED THE L2 DOOR WITH THE SLIDE ARMED.  SLIDE DISLODGED BUT DID NOT DEPLOY. MAINTENANCE REMOVED AND REPLACED SLIDE IAW MCM CARD 25-94-01. SYSTEM CHECKS NORMAL  AIRCRAFT WAS GROUNDED.
